Infinite rank of elliptic curves over Q(ab)

Cited 1 time in webofscience Cited 0 time in scopus
  • Hit : 306
  • Download : 0
Publisher
POLISH ACAD SCIENCES INST MATHEMATICS
Issue Date
2013
Language
English
Article Type
Article
Keywords

ABELIAN-VARIETIES; FIELDS

Citation

ACTA ARITHMETICA, v.158, no.1, pp.49 - 59

ISSN
0065-1036
DOI
10.4064/aa158-1-3
URI
http://hdl.handle.net/10203/213007
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 1 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0